# SDR TRAX200700124

- Difficulty date: January 23, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 11,115 hours, 7,470 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PLACARDS "EXIT" AND "TO OPEN LIFT AND PUSH" ARE DELAMINATED.
